Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone with Trazadone/not sleeping - HELP!

Posted by Carolyn on August 2, 1999, at 20:24:17

In reply to Re: Serzone with Trazadone/not sleeping - HELP!, posted by yardena on August 1, 1999, at 9:57:29

Thank-you for Yardena for responding! In a few short days since I wrote the Serxone question, I have to admit I am feeling better and am starting to sleep without Trazadone. I too in the beginning for many weeks felt light headed and very off balance - literally almost falling, but that has worked it's way out. It is interesting that you mention having to go to the bathroom in the middle of the night. That happens to me too - even though I drank nothing hours before going to bed. I just never attributed it to the Serxone. The wonderful thing about this AD is I have no sexual side effects!!! Thank- you again for responding!! If you would please e-mail me at I'd love to hear how you are responding to Serzone - take care!!!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Carolyn thread:9356